MathSciNet Relay Station
MathSciNet bibliographic data
MR415310 (54 #3399) 46F10 (58C25)
Roth, B. Systems of division problems for distributions. Trans. Amer. Math. Soc. 155 (1971), 493–504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement